Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Arithmetical conditions on element orders and group structure
HTML articles powered by AMS MathViewer

by Ji Ping Zhang PDF
Proc. Amer. Math. Soc. 123 (1995), 39-44 Request permission

Abstract:

General results are provided on bounding the number of different prime factors of the order of finite groups in terms of the number for the order of elements.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D60
  • Retrieve articles in all journals with MSC: 20D60
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 123 (1995), 39-44
  • MSC: Primary 20D60
  • DOI: https://doi.org/10.1090/S0002-9939-1995-1239809-1
  • MathSciNet review: 1239809